# SDR SWAA2023032118756

- Difficulty date: March 20, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 69,439 hours, 41,288 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Rig
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE PACK CAME OUT OF PACK ASSEMBLY<[01] INSTALLED SLIDE PACK PER AMM 25-66-01 AND MT 725-61-06
